RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 5, Pages 1003–1043 (Mi izv2078)  

This article is cited in 5 scientific papers (total in 6 papers)

The geometry of the Poincaré theta-divisor of a Prym variety

A. N. Tyurin


Abstract: The article contains a proof of the global Torelli theorem for Prym varieties and a theorem distinguishing between Prym varieties and the Jacobians of curves.
Bibliography: 19 titles.

Full text: PDF file (3776 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:5, 951–986

Bibliographic databases:

UDC: 513.6
MSC: Primary 14K30, 14H40; Secondary 14K10, 14M99
Received: 18.03.1975

Citation: A. N. Tyurin, “The geometry of the Poincaré theta-divisor of a Prym variety”, Izv. Akad. Nauk SSSR Ser. Mat., 39:5 (1975), 1003–1043; Math. USSR-Izv., 9:5 (1975), 951–986

Citation in format AMSBIB
\Bibitem{Tyu75}
\by A.~N.~Tyurin
\paper The geometry of the Poincar\'e theta-divisor of a~Prym variety
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 5
\pages 1003--1043
\mathnet{http://mi.mathnet.ru/izv2078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=414563}
\zmath{https://zbmath.org/?q=an:0334.14015}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 5
\pages 951--986
\crossref{https://doi.org/10.1070/IM1975v009n05ABEH001513}


Linking options:
  • http://mi.mathnet.ru/eng/izv2078
  • http://mi.mathnet.ru/eng/izv/v39/i5/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. N. Tyurin, “On intersections of quadrics”, Russian Math. Surveys, 30:6 (1975), 51–105  mathnet  crossref  mathscinet  zmath
    2. B. A. Dubrovin, “Theta functions and non-linear equations”, Russian Math. Surveys, 36:2 (1981), 11–92  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Reid M., “Quadrics Through a Canonical Surface”, Lect. Notes Math., 1417 (1990), 191–213  crossref  mathscinet  zmath  isi
    4. Alessandro Verra, “Aspetti geometrici della teoria delle varietà di Prym”, Seminario Mat e Fis di Milano, 69:1 (1999), 3  crossref  mathscinet  zmath
    5. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Logachev D., “Fano Threefolds of Genus 6”, Asian J. Math., 16:3 (2012), 515–559  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:264
    Full text:108
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020